Psycho-Babble Medication Thread 41064

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

michealF-Dexedrine

Posted by Eddie Stefurak on July 20, 2000, at 19:35:42

Yes, Micheal, I too have felt sedated on Dexedrine, but not necessarily sleepy sedated because it is a stimulant. As I wrote to shellie, the way the brain interacts with drugs and how they all go together to affect emotion and behavior is VERY dynamic and complex depending on the person. A lot of times sedation when on Dexedrine seems to be a result of an inhibition of seeking stimulation from your external environment since the mechanisms in the brain that Dexedrine affects are already being satisfied internally by the drug. So, you're sedated but probably not sleepy I'm guessing. If you are sleepy sedated, maybe you didn't get enough sleep. When I don't sleep enough sometimes I will be able to take a nap on a small dose of aderall. Also I did note in my first post that stimulants can be beneficial in treating depression in SMALL doses.

 

Re: michealF-Dexedrine Eddie Stefurak

Posted by MichaelF on July 27, 2000, at 11:48:06

In reply to michealF-Dexedrine, posted by Eddie Stefurak on July 20, 2000, at 19:35:42

Eddie,

I appreciate your input but the sedation I experience is of the "sleepy" variety. I can get a good night's rest yet Dexedrine will still make me sleepy. I take my nap, have a cup of coffee and I'm back in business.

MichaelF


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.